# SDR EIA2005146

- Difficulty date: June 28, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 103,080 hours, 25,135 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FIRE WARNING INDICATION ON APU DURING FLIGHT.  PULLED A LOOP CB FOR APU FOR FIRE WARNING SYSTEM WHICH STOPPED INTERMITTENT FIRE WARNING.  FOUND WIRING ON APU A LOOP FIRE WARNING CONNECTION CHAFING WITH STRUCTURE.  REPAIR PER STANDARD PRACTICE 20-3--22,  OPS CHK OK PER MM 26-25-00.
